Automatic Continuity over Moore Groups.
Monatshefte für Mathematik, Tome 123 (1997) no. 1, pp. 245-252
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
Moore group, topologically irreducible representations, centre, algebra, surjective homomorphism
@article{MOMA_1997__123_1_178772,
author = {Volker Runde},
title = {Automatic {Continuity} over {Moore} {Groups.}},
journal = {Monatshefte f\"ur Mathematik},
pages = {245--252},
year = {1997},
volume = {123},
number = {1},
zbl = {0901.46043},
url = {http://geodesic.mathdoc.fr/item/MOMA_1997__123_1_178772/}
}
Volker Runde. Automatic Continuity over Moore Groups.. Monatshefte für Mathematik, Tome 123 (1997) no. 1, pp. 245-252. http://geodesic.mathdoc.fr/item/MOMA_1997__123_1_178772/